Volume 16, Number 2
Preview Issue Next Issue

Abstract Only

J. M. Liu and Z. Z. Sun

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 97-111

Purchase PDF 1 0 Article preview

Abstract Only

L. Jiang and C. J. Xu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 112-130

Purchase PDF 0 0 Article preview

Abstract Only

F. Li and L. Lin

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 131-139

Purchase PDF 0 0 Article preview

Abstract Only

L. Q. Zhao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 140-146

Purchase PDF 0 0 Article preview

Abstract Only

H. H. Dong

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 147-154

Purchase PDF 0 0 Article preview

Abstract Only

J. D. Ding and H. Y. Yin

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 155-163

Purchase PDF 0 0 Article preview

Abstract Only

D. K. Salkuyeh

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 164-170

Purchase PDF 1 0 Article preview

Abstract Only

C. Q. Gu and J. D. Shen

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 171-180

Purchase PDF 0 1 Article preview

Abstract Only

H. M. Zhang and F. W. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 181-192

Purchase PDF 0 0 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80